MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2118
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h4): the subject device was manufactured on december, 2020 based on the provided 3 digit lot information.Therefore, 01dec2020 was selected.If full information becomes available, the manufacturer date will be updated.The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation found one side of the lock levers and metal clips detached/missing from both plastic (blue) reprocessor connectors.Both lock levers and metal clips were not returned for evaluation.However, one side of the lock levers and metal clips was still fully intact from both plastic connectors.Further testing could not be performed due to the missing/detached lock levers and metal clips.The following findings were observed, however are considered non-critical and therefore do not present a potential for harm: there were scratches on both (blue) plastic connectors and scratches on both plastic tubes of the device.Scratches were also observed on the metal connector.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported to olympus, the connecting tube cannot be connected to the channel connector in the reprocessing basin.The customer stated the connectors are falling apart.There was a metal clip in the clasps that falls off, causing the plastic ¿wings¿ to come off the connector.There was no patient harm associated with the event.The medical device report (mdr) is related to the following patient identifiers: (b)(6).
 
Additional Manufacturer Narrative
This report is being supplemented to correct h10 dhr statement.A review of the device history record (dhr) could not be completed since the manufacturing date of the subject item is unknown.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the full serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is likely that external stress was applied to lock lever of connecting tube, which broke the lever and the tube was unable to be connected.As a cause of the external stress, the user may have applied force toward incorrect direction.The event can be prevented by following the instructions for use which state: " preparation and inspection - move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken." olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17013694
Report Number9610595-2023-08125
Device Sequence Number20565152
Product Code FEB
UDI-Device Identifier04953170404139
UDI-Public04953170404139
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2118
Device Lot Number0ZA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer06/01/2023
06/01/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/12/2023
06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OER ELITE REPROCESSOR.
Patient SexUnknown